# SDR GAIA99174

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CHECKED INTEGRITY OF FLUSH REPAIR PREVIOUSLY MADE AT BS 1070 STR 24R AND STR 25R.  INSTALLED FLUSH REPAIR AT BS 1070 BETWEEN STR 25R AND STR 24R.  REPAIRED ACCOMPLISHED IAW SRM 53-30-3 FIG 2.  REF:  AIRBOURNE N/R 3586.  (X)
